Alert archive / New York / Lakeshore Flood Warnings in 2017

Lakeshore Flood Warning 3, NWS Buffalo, NY

May 5, 2017Monroe County, Niagara County, Orleans County, New York

NWS Buffalo, NY issued this lakeshore flood warning at May 5, 2017, 12:12 AM EDT for Monroe County, Niagara County, Orleans County, New York. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 5, 2017, 12:12 AM EDT (04:12 UTC)
Expired
May 6, 2017, 1:17 AM EDT
In force
25 hr
Issued by
NWS Buffalo, NY

Counties Monroe County, NY, Niagara County, NY, Orleans County, NY

The radar

The Buffalo radar (KBUF), 54 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2017-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2017-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 570 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
570 m²/s²
0-3 km storm-relative helicity
619 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

361 
WHUS41 KBUF 050412
CFWBUF

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1212 AM EDT FRI MAY 5 2017

NYZ001>003-051215-
/O.UPG.KBUF.LS.A.0004.170505T1000Z-170506T0900Z/
/O.NEW.KBUF.LS.W.0003.170505T0412Z-170506T0600Z/
NIAGARA-ORLEANS-MONROE-
1212 AM EDT FRI MAY 5 2017

...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKESHORE
FLOOD WARNING...WHICH IS IN EFFECT UNTIL 2 AM EDT SATURDAY.

* LOCATIONS...NIAGARA, ORLEANS, AND MONROE COUNTIES.

* LAKE SHORE FLOODING...THE COMBINATION OF HIGH LAKE LEVELS...
  MODERATE TO STRONG NORTHEAST WINDS AND HIGH WAVES WILL RESULT IN
  INCREASED FLOODING AND SHORELINE EROSION ALONG THE IMMEDIATE 
  LAKE ONTARIO SHORELINE.

* TIMING...THROUGH 2 AM SATURDAY.

* IMPACTS...FLOODING WILL INCREASE ALONG THE SOUTH SHORE OF LAKE
  ONTARIO. FLOODING IS EXPECTED IN LOW LYING... FLOOD PRONE AREAS
  ALONG THE IMMEDIATE LAKE SHORE AND IN BAYS AND INLETS. WAVE 
  ACTION WILL RESULT IN INCREASED SHORELINE AND BEACH EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKESHORE FLOOD WARNING MEANS LAKESHORE FLOODING IS OCCURRING,
IS IMMINENT, OR IS EXPECTED TO OCCUR. PEOPLE IN THE WARNING AREA
SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LISTEN
TO LOCAL RADIO...TELEVISION...OR NOAA WEATHER RADIO FOR FURTHER
INFORMATION.

&&

$$

CHURCH
4 follow-up statements
840 
WHUS41 KBUF 051152
CFWBUF

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
752 AM EDT FRI MAY 5 2017

NYZ001>003-052000-
/O.CON.KBUF.LS.W.0003.000000T0000Z-170506T0600Z/
NIAGARA-ORLEANS-MONROE-
752 AM EDT FRI MAY 5 2017

...LAKESHORE FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* LOCATIONS...NIAGARA, ORLEANS, AND MONROE COUNTIES.

* LAKE SHORE FLOODING...THE COMBINATION OF HIGH LAKE LEVELS... 
  MODERATE TO STRONG NORTHEAST WINDS AND HIGH WAVES WILL RESULT 
  IN INCREASED FLOODING AND SHORELINE EROSION ALONG THE 
  IMMEDIATE LAKE ONTARIO SHORELINE.

* TIMING...THROUGH OVERNIGHT TONIGHT.

* IMPACTS...FLOODING WILL INCREASE ALONG THE SOUTH SHORE OF LAKE 
  ONTARIO. FLOODING IS EXPECTED IN LOW LYING... FLOOD PRONE 
  AREAS ALONG THE IMMEDIATE LAKE SHORE AND IN BAYS AND INLETS. 
  WAVE ACTION WILL RESULT IN INCREASED SHORELINE AND BEACH 
  EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKESHORE FLOOD WARNING MEANS LAKESHORE FLOODING IS OCCURRING,
IS IMMINENT, OR IS EXPECTED TO OCCUR. PEOPLE IN THE WARNING AREA
SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LISTEN
TO LOCAL RADIO...TELEVISION...OR NOAA WEATHER RADIO FOR FURTHER
INFORMATION.

&&

$$
189 
WHUS41 KBUF 051813
CFWBUF

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
213 PM EDT FRI MAY 5 2017

NYZ001>003-060215-
/O.CON.KBUF.LS.W.0003.000000T0000Z-170506T0600Z/
NIAGARA-ORLEANS-MONROE-
213 PM EDT FRI MAY 5 2017

...LAKESHORE FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* LOCATIONS...NIAGARA, ORLEANS, AND MONROE COUNTIES.

* LAKE SHORE FLOODING...THE COMBINATION OF HIGH LAKE LEVELS... 
  MODERATE TO STRONG NORTHEAST WINDS AND HIGH WAVES WILL RESULT 
  IN INCREASED FLOODING AND SHORELINE EROSION ALONG THE 
  IMMEDIATE LAKE ONTARIO SHORELINE.

* TIMING...THROUGH OVERNIGHT TONIGHT.

* IMPACTS...FLOODING WILL INCREASE ALONG THE SOUTH SHORE OF LAKE 
  ONTARIO. FLOODING IS EXPECTED IN LOW LYING... FLOOD PRONE 
  AREAS ALONG THE IMMEDIATE LAKE SHORE AND IN BAYS AND INLETS. 
  WAVE ACTION WILL RESULT IN INCREASED SHORELINE AND BEACH 
  EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKESHORE FLOOD WARNING MEANS LAKESHORE FLOODING IS OCCURRING,
IS IMMINENT, OR IS EXPECTED TO OCCUR. PEOPLE IN THE WARNING AREA
SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LISTEN
TO LOCAL RADIO...TELEVISION...OR NOAA WEATHER RADIO FOR FURTHER
INFORMATION.

&&

$$
983 
WHUS41 KBUF 060006
CFWBUF

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
806 PM EDT FRI MAY 5 2017

NYZ001>003-060600-
/O.CON.KBUF.LS.W.0003.000000T0000Z-170506T0600Z/
NIAGARA-ORLEANS-MONROE-
806 PM EDT FRI MAY 5 2017

...LAKESHORE FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* LOCATIONS...NIAGARA, ORLEANS, AND MONROE COUNTIES.

* LAKE SHORE FLOODING...THE COMBINATION OF HIGH LAKE LEVELS... 
  MODERATE TO STRONG NORTHEAST WINDS AND HIGH WAVES WILL RESULT 
  IN INCREASED FLOODING AND SHORELINE EROSION ALONG THE 
  IMMEDIATE LAKE ONTARIO SHORELINE.

* TIMING...THROUGH OVERNIGHT TONIGHT.

* IMPACTS...FLOODING WILL INCREASE ALONG THE SOUTH SHORE OF LAKE 
  ONTARIO. FLOODING IS EXPECTED IN LOW LYING... FLOOD PRONE 
  AREAS ALONG THE IMMEDIATE LAKE SHORE AND IN BAYS AND INLETS. 
  WAVE ACTION WILL RESULT IN INCREASED SHORELINE AND BEACH 
  EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKESHORE FLOOD WARNING MEANS LAKESHORE FLOODING IS OCCURRING,
IS IMMINENT, OR IS EXPECTED TO OCCUR. PEOPLE IN THE WARNING AREA
SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LISTEN
TO LOCAL RADIO...TELEVISION...OR NOAA WEATHER RADIO FOR FURTHER
INFORMATION.

&&

$$
178 
WHUS41 KBUF 060517
CFWBUF

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
117 AM EDT SAT MAY 6 2017

NYZ001>003-060630-
/O.CAN.KBUF.LS.W.0003.000000T0000Z-170506T0600Z/
NIAGARA-ORLEANS-MONROE-
117 AM EDT SAT MAY 6 2017

...LAKESHORE FLOOD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE
LAKESHORE FLOOD WARNING.

ONSHORE WINDS WILL CONTINUE TO DIMINISH OVERNIGHT...AND WAVES WILL
CONTINUE TO SUBSIDE.

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this lakeshore flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this lakeshore flood warning went out at May 4, 10:33 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 4, 10:33 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1033 PM EDT Thu May 4 2017

.SYNOPSIS...
A deepening area of low pressure moving up the Ohio valley will
keep steady rain across the region overnight. The steady rain
will transition to showers Friday, with showers lingering
through the weekend as the low crosses the area. Unseasonably
cold air will move into the region on the back side of the low,
potentially allowing for some wet snow to mix in with rain
showers Saturday night, with snow showers possible Sunday night.
Temperatures will start to moderate by Tuesday, but will still
remain below average well into next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
Steady light rain will continue across forecast area overnight
ahead deepening low pressure currently centered over the lower
Ohio Valley. Secondary frontogenetic axis will lift northward
through the area as the surface low tracks northward into
western Pennsylvania, which should help reinforce rainfall rates
overnight into early Friday morning.

Total rainfall during this period is expected to range from
around 1-1.5 inches across the Buffalo-Rochester corridor to an
inch in the Thousand Islands. Amounts degrees into the 0.5-1.0
inches the farther south and east one goes in the forecast area,
away from the main baroclinic zone and deepest isentropic
uplift. The widespread cloud cover and precipitation will limit
temperature falls overnight, with lows in the mid to upper 40s.

The steadier precipitation will finally lift north into Canada
during the day on Saturday as the surface low drifts north out of
Pennsylvania and into New York. With the surface low moving overhead
and the upper level low nearby as well, there will be weak lift,
however with dry air wrapping into the center of the low, any
showers should transition into more of a drizzly regime as we move
into the late afternoon. Northeasterly surface flow off of Lake
Ontario will keep conditions chilly along and north of the Thruway,
with highs in the low 50s, while southerly flow in the Southern
Tier will yield upper 50s.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/...
It will be wet through the period with steady day to day cooling.

Friday night...a mid level stacked low over the Lower Great
Lakes will phase with a northern stream trough digging south
from Lake Superior...while the corresponding surface low will
track from western Pennsylvania to western Lake Ontario. The
track of the surface low will allow areas east of the Genesee
Valley to break into a dry slot...and this will encourage the
steadier rain in those areas to taper off to scattered showers.
Meanwhile the far western counties will continue to experience
more widespread showers.

The heaviest rainfall Friday night is likely to focus across
Southern Ontario and over Lake Ontario in close proximity to the
inverted trough axis where low level convergence is maximized. The
heaviest amounts on our side of the International border should
focus across the Niagara Frontier, with lesser rain amounts from the
Southern Tier into the Genesee Valley and Finger Lakes. Without
significant dynamics under the core of the storm system and some dry
air in the mid levels...QPF for Friday night will range from less
than a tenth of an inch south of a line from KOLE-KROC and KART...
to nearly a quarter inch near Niagara Falls.

On Saturday...the phasing between the closed low moving out of the
Ohio Valley and the Great Lakes trough will mature...with a new...
deeper closed low forming in the vicinity of Lake Erie. The surface
low will orbit around the deepening mid level closed low and become
nearly vertically stacked by the end of the day. This will continue
to support occasional showers across Western NY. The dry slot from
the Genesee Valley eastward will slowly fill in through the course
of the day as deeper moisture wraps around the vertically stacked
low...with showers becoming more widespread in eastern areas during
the afternoon. Highs across Western NY will range from the lower 50s
at lower elevations to the upper 40s higher terrain...with upper 50s
to lower 60s east of Lake Ontario where cooler air aloft is slower
to arrive.

Saturday night through Sunday night...an unseasonably deep upper
level closed low will move very slowly from the Lower Great Lakes to
New England...keeping our area in deep wrap around moisture and
unseasonably cold air aloft. This will result in weather more
typical of late March or early April. The abundant wrap around
moisture will support fairly widespread showers on Sunday...only
slowly diminishing from west to east Sunday night and Monday. It
will likely become cold enough by Sunday morning to support a mix
with wet snow...with temperatures aloft bottoming out around -7C to
-9C by late Sunday into Monday morning depending on model of choice.
This will continue to support wet snow mixing in...and may even
support all wet snow at times.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
While generally improving weather can be anticipated during this
time frame...our area is not 'out of the woods' from the effects of
the persistent closed low. Unfortunately...the operational ECMWF and
many of the GEFS ensembles are suggesting that rather than the
closed low opening up and lifting out...that it may just gyrate off
the coast and back again by the end of the week. This scenario would
favor a general trend for improving weather...particularly over the
western counties...before foul conditions return on Thursday.

In terms of temperatures...we can expect a day to day warming trend
with the mercury climbing back towards TOWARDS normal by the end of
the period.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
Conditions will lower to MVFR overnight as rain continues across the
region in association with a slow moving area of low pressure moving
up the Ohio Valley. Some patchy IFR CIGS/VSBYS are possible. A
strengthening 40 knot low level jet tonight will produce widespread
LLWS across the forecast area from around 06Z through 12-15Z.

Expect a mix of VFR and MVFR cigs and vsbys to persist Friday as
rainfall associated with the low lingers as the low slowly makes its
way across the area.

Outlook...

Friday night through Saturday...MVFR/IFR in rain showers/drizzle
with some periods of fog possible.
Saturday night through Monday...VFR to MVFR with rain showers likely
during the day and possible high elevation wet snow at night.
Tuesday...VFR/MVFR with a chance of showers.

&&

.MARINE...
Freshening northeasterly winds as a deepening area of low pressure
approaches the region will result in small craft advisory conditions
on the western half of the lakes overnight into Friday evening.
Winds will diminish as the low moves overhead Friday night, however,
west-northwesterly winds will then freshen as the low passes to the
northeast, with more small craft advisories likely being needed by
Saturday evening on Lake Erie and Sunday morning on Lake Ontario.

&&

.HYDROLOGY...
Another slow moving low pressure system will bring persistent
rainfall to the region. Model guidance suggests that rainfall for
Thursday through Saturday will average of one to two inches across
the region...with the higher amounts being focused close to Lake
Ontario. Again...these will be 48+ hour rainfall amounts.

These rains will fall on already near saturated surfaces, so the
additional rainfall is likely to produce ponding of water in poor
drainage areas and higher flows in small streams and rivers. The
heaviest rain is forecast to focus north and west of the headwaters
of the bigger creeks and rivers, which will help to lower the risk
of river flooding.

&&

.TIDES/COASTAL FLOODING...
Another period of strong northeast winds is expected on Friday
and Friday night as low pressure moves northward from the
Tennessee Valley into western New York, and high pressure
remains anchored over northern Quebec. The gradient between the
approaching low and high to the north will force winds to become
northeast at 20-25 knots over Lake Ontario, directing wave
action of 4-7 feet to the south shore of the lake, mainly west
of the Genesee River.

This will produce another round of lakeshore flooding and
shoreline erosion from the western portion of Monroe County
westward to Niagara County. The winds and waves will be very
similar to Sunday, with lake levels a few inches higher. Expect
similar impacts.

Behind this low pressure system, a period of stronger northwest
winds are possible Saturday and Sunday, although the track and
strength of the surface low are more in question during that
time period.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Watch from 6 AM EDT Friday through late Friday
     night for NYZ001>003.
MARINE...Small Craft Advisory from 6 AM to 11 PM EDT Friday for LOZ030.
         Small Craft Advisory from 8 AM Friday to 5 AM EDT Saturday
         for LOZ043.
         Small Craft Advisory from 6 AM Friday to 5 AM EDT Saturday
         for LOZ042.

&&

SYNOPSIS...TMA/WOOD
NEAR TERM...TMA/WOOD
SHORT TERM...RSH
LONG TERM...HITCHCOCK/RSH
AVIATION...TMA/WOOD
MARINE...TMA/WOOD
HYDROLOGY...HITCHCOCK
TIDES/COASTAL FLOODING...HITCHCOCK
Hazardous weather outlook, May 4, 7:58 AM EDT, 16 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
758 AM EDT Thu May 4 2017

NYZ001>003-051200-
Niagara-Orleans-Monroe-
758 AM EDT Thu May 4 2017

...LAKESHORE FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Watch.

A slow moving low pressure system could bring one to two inches of
rain to the Niagara Frontier and Lower Genesee Valley on Thursday
and Friday. Flows on area creeks and rivers will rise in response
to this rainfall, with some minor flooding possible in low lying
areas.

A period of northwest winds is expected behind this low pressure
system, which may bring additional lakeshore flooding along the
south
shore of Lake Ontario late Saturday night into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-051200-
Wayne-Northern Cayuga-Oswego-
758 AM EDT Thu May 4 2017

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A period of northwest winds is expected behind a low pressure
system, which may bring lakeshore flooding along the south shore of
Lake Ontario Sunday into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010>012-085-051200-
Northern Erie-Genesee-Wyoming-Southern Erie-
758 AM EDT Thu May 4 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A slow moving low pressure system could bring one to two inches of
rain to the Niagara Frontier and Lower Genesee Valley on Thursday
and Friday. Flows on area creeks and rivers will rise in response
to this rainfall, with some minor flooding possible in low lying
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-013-014-019>021-051200-
Jefferson-Lewis-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
758 AM EDT Thu May 4 2017

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-051200-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
758 AM EDT Thu May 4 2017

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Lakeshore Flood Warnings in New York, 2017Every lakeshore flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.